MathSciNet Relay Station
MathSciNet bibliographic data
MR2425602 35K55 (35A21 35B65 76P05)
Chen, Hua; Li, Wei-Xi; Xu, Chao-Jiang Propagation of Gevrey regularity for solutions of Landau equations. Kinet. Relat. Models 1 (2008), no. 3, 355–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement